# SDR IPXA202501272390

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 27,997 hours, 17,332 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201C
- Part serial: 16101150025
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OBSERVER/JUMPSEAT LIFE VEST IS NOT FOUND IN COCKPIT (FOUND MISSING ON PSM CHECK) PLACED NEW LIFE VEST INTO COCKPIT PER LOCATION DESCRIPTION LISTED IN THE A 300 PSM CHECK.   MXP-PSM-025000-01-1-999-JIC. (FOR MAINTENIX PURPOSES REMOVED PART INFORMATION FOR MISSING LIFE VEST WAS DOCUMENTED DUE TO A REMOVED P/N AND S/N NEEDING TO BE ACCOUNTED FOR, FOR SIGNOFF: HOWEVER, CONFIRMED THIS VEST WAS NOT PHYSICALLY INSTALLED IN AIRCRAFT)
